# SDR USAA980454

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK HFEC INSPECTION, FOUND .25 INCH CRACK BS 520 RBL 45 FLOORBEAM 'T' CAP RADIUS.  INSTALLED REPAIR ANGLES PER EA 62449 BOEING SB 737-53-1120 REV 1.  (M)
